# SDR VTZA98084

- Difficulty date: February 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N477UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 890
- System (JASC): 6120 · Propeller Controlling System
- Part: Prop Gov
- Part number: 8974107
- Condition: Out Of Adjust
- Location: Lt Prop
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

FLT 6478 - JFK-IAD EXPERIENCED AN ILLUMINATION OF THE LEFT SRL LIGHT CREW ABORTED TAKEOFF AND RETURNED TO THE GATE.  MAINTENANCE CONTROL WAS NOTIFIED AND MAINTENANCE WAS DISPATCHED.  MAINTENANCE DEFERRED THE LEFT SRL ON THE AIRCRAFT UNDER MEL NR 76-1 AND DMI NR 07839.  MAINTENANCE ADJUSTED THE LEFT PROP GOVERNOR SPEED MONOPOLE AND CLOSED DMI 07839 ON 2-20-98.  OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
